# SDR ASAA0843957

- Difficulty date: November 18, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 52,326 hours, 29,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434352
- Part serial: 1986
- Condition: Gouged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD T/E AFT FLAP SEGMENT SMALL GOUGE ON T/E UPPER SURFACE 5  INCHES FROM OTBD END. REPAIRED RT WING INBD T/E AFT FLAP IAW SRM 51-70-10 REPAIR 4.
